Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/576
Type: Journal article
Title: Improvements of Some Bounds on Entropy Measures in Information Theory
Author: Matic, M.
Pearce, Charles E. M.
Pecaric, Josip
Citation: Mathematical Inequalities and Applications. 1(2):295-304
Issue Date: 1998
ISSN: 1331-4343
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.